MAUDE Adverse Event Report: VYAIRE MEDICAL INC. GREENLIGHT¿ SINGLE PATIENT USE ISO GREEN STANDARD STAINLESS STEEL LARYNGOSCOPE B; LARYNGOSCOPE, RIGID

VYAIRE MEDICAL INC. GREENLIGHT¿ SINGLE PATIENT USE ISO GREEN STANDARD STAINLESS STEEL LARYNGOSCOPE B; LARYNGOSCOPE, RIGID
Model Number BLADE, LARYN, STEEL, GREEN STD, MAC 3
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to vyaire medical that before and during attempts to intubate the patient, the blade, laryn, steel, green std, mac 3 would slide out and snap off the handle when it was raised to click into the handle and turn on the light.The customer confirmed no harm was done to the patient although it required two hands to hold the product together when switching from standby.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
GREENLIGHT¿ SINGLE PATIENT USE ISO GREEN STANDARD STAINLESS STEEL LARYNGOSCOPE B
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali,
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15718905
Report Number8030673-2022-00279
Device Sequence Number7233199
Product Code CCW
UDI-Device Identifier10190752147584
UDI-Public(01)10190752147584
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLADE, LARYN, STEEL, GREEN STD, MAC 3
Device Catalogue Number4603EU
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown